# SDR IPXA09M54833

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 2 HYD QTY LOSS IN FLIGHT.  CK LWR RUD ACTUATOR, NO SIGN OF LK FOUND.  TAIL TANK FUEL VENT BOX DRAIN CK NO HYD FLUID FOUND.  NR 2 HYD RESERVOIR OVERFLOW BOTTLE EMPTY NR 2 ENG RUN UP FOR EDPS LEAKAGE CK NO LEAK FOUND.  INSP LT & RT WING FLT CTRL HYD LINES FOUND EVIDENCE OF HYD LEAK AT LT IB AIL.  TIGHTEN HYD LINE CONNECT AT ACT & CLEANED.  LEAK CK PER AMM 29-00-00-6.  NO LEAKS
